# SDR EISA98181

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE L1 DOOR.  CORRECTIVE ACTION:  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  OPS CHECK GOOD.  TT:  61,936:46 HOURS.  TC:  45,116.  (X)
